American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02H15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Erik Ellentuck. Tarski semigroups . Proc. Amer. Math. Soc. 65 (1977) 19-23. MR 0498097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Lipshitz. Integral closures of uncountable commutative regular rings . Proc. Amer. Math. Soc. 56 (1976) 19-23. MR 0485825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carol Wood. The model theory of differential fields of characteristic $p\not=0$ . Proc. Amer. Math. Soc. 40 (1973) 577-584. MR 0329887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Lipshitz and D. Saracino. The model companion of the theory of commutative rings without nilpotent elements . Proc. Amer. Math. Soc. 38 (1973) 381-387. MR 0439624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul C. Eklof. Lefschetz's principle and local functors . Proc. Amer. Math. Soc. 37 (1973) 333-339. MR 0325389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1